# SDR AALA202512022587

- Difficulty date: November 16, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 68,721 hours, 29,296 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN AIRCRAFT BEHIND US ADVISED THE TOWER WE HAD SMOKE COMING FROM LEFT MAIN NUMBER 1 TIRE. STOPPED THE AIRCRAFT AND CALLED FOR ARFF, WAS ADVISED TIRE WAS FLAT. WHILST PARKED AFTER 15 MINS ANTI-SKID INOPERATIVE LIGHT CAME ON.   REMOVED AND REPALCED NUMBER 1 MLG WHEEL (AALA202511172205) AND NUMBER 2 MLG WHEEL (AALA202512028486). REMOVED AND REPLACED NUMBER 1 MLG BRAKES (AALA202512029170) AND NUMBER 2 MLG BRAKES (AALA202512025545). REMOVED AND REPLACED ANTI-SKID TRANSDUCER (AALA202512023881). REMOVED AND REPLACED LEFT HAND MLG LOPWER PISTON AXLE ASSEMBLY (AALA202512022587). PER JOB CARD 08L70032005.
